Top answers from doctors based on your search:
Disclaimer

does nexium make you drowsy

A 30-year-old female asked:
Dr. Matt Wachsman
35 years experience Internal Medicine
Doubtful: None of the actions of any of these drugs would have anything to do with drowsiness. That is a very uncommon side effect of any of them. BUT Prilosec ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Shabbir Hossain
15 years experience Internal Medicine
Did you sleep well?: Daytime alertness largely depends on your sleep. It must be sufficient and high quality. Are you taking any meds that are sedating you?
4
4 thanks
A 42-year-old female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Not Common.: This is not a commonly reported side effect, but I am sure it could occur.
1
1 thank
A 49-year-old member asked:
Dr. Alexander Zubkov
26 years experience Neurology
Gluten: gluten
A 62-year-old male asked:
Dr. Andrew Oswari
23 years experience Family Medicine
PPI: Nexium (esomeprazole) is a proton pump inhibitor. It is a derivative of prilosec. It works by stopping the production of acid in the stomach. It is us ... Read More
14
14 thanks
A 36-year-old male asked:
Dr. Stuart Hickerson
31 years experience Family Medicine
Weak: Multiple causes cause these symptoms. Flu, UTI's, thyroid would be common. Perhaps anemia. Medications common too. Even lack of sleep or especiall ... Read More
A 42-year-old member asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
Nexium (esomeprazole): is used to treat certain GI problems (e.g. heartburn, difficulty swallowing). See your PCP for evaluation and tests.
A 49-year-old member asked:
Dr. George Klauber
Specializes in Pediatric Urology
Make you feel better: Will control your stomach acidity & thus control gastro-esophageal reflux disease (gerd) & control upper abdominal pain. It is a superb medication.
18
18 thanks
A 35-year-old male asked:
Dr. Yash Khanna
56 years experience Family Medicine
Lack Of Sleep/ Meds: 35 years old who is feeling sleepy without any other symptoms.It can be due to not getting a good sleep.Sleep Apnea or if you are taking any prescript ... Read More
A 42-year-old female asked:
Dr. Francine Mosley
19 years experience General Practice
Maybe: If you review the drug info on the web, somnolence is the primary side effect listed for astepro, but I have heard patients say it does not cause somn ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month